# SDR ASAA11510319

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,279 hours, 4,644 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG GENERATOR DRIVE LIGHT IS NOT ILLUMINATED BULB TESTS GOOD.  UNABLE TO DUPLICATE RESISTANCE CHECKED AT DP1206 PRESSURE SW NO DEFECT NOTED REF WDM 24 11 21.  RAN ENG DRIVE LIGHT, OPS NORMAL.
